Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soccergirly

accutane and athletics?

Recommended Posts

im 17 and play varsity soccer and basketball. today was my first day on accutane. i was wondering if anyone knows how much harm it does to athletic ability? sports are more important to me than clearing up my skin, and i wouldn't want to take too big of a risk with accutane. thank you!

Share this post


Link to post
Share on other sites

I'm 17 and play in 3 hockey different hockey leagues around the year, and I can say accutane HAS in fact lowered my game. Not so much during the actual game but the next day or so my body is in more pain, and I definitely notice back pain witch sucks really bad considering my young age. regardless I'm considering this my intensive training and hopefully when I get off the pill I will return to normal.

To make it short I have noticed a deterioration in my athletics, then again everyones different.

Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×